# SDR Q2SA761004

- Difficulty date: May 18, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N761SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 401767
- Part serial: 060496
- Condition: Overheated
- Location: Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE COCKPIT.  ODOR OF OVERHEATING ELECTRICAL COMPONENTS IN COCKPIT - ISOLATED TO MAIN BATTERY.  ACCOMPLISHED QRH PROCEDURE ON PAGE EAC 1077-5 AND DIVERTED TO YPAD.  REPLACED MAIN BATTERY PER AMM 24-31-01, PAGE 501, REPLACED MAIN BATTERY CHARGER PER AMM 24-31-02 PG 401, REPLACED BATTERY CHARGER RELAY PER AMM 24-31-04 PG 4, REPLACED MAIN BATTERY BUS RELAY PER AMM 24-31-03 PG 401, PERFORMED INSPECTION OF WIRING TO BATTERY AND CHARGER PER AMM 24-30-00 PG 501 AND WD 24-31-11 PG 4.1, CONDUCTED GROUND WIRING CHECKS PER WDM24-31-11 PG 4.1 AND PERFORMED CHAPTER 5 SMOKE IN COCKPIT INSPECTION.
